# SDR AALA202202229818

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737*
- Aircraft serial: 31155
- Aircraft time: 27,567 hours, 11,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DOES NOT OPEN EASILY. INSTALLED MISSING SCREW AND WASHERS PER AMM 52-11-21-400-802 STEP G. (4)(E) UP TO G. (4)(H).
